On the efficiency of pseudo-marginal random walk Metropolis algorithms

Rosenthal, Jeffrey S., Roberts, Gareth O., Thiery, Alexandre H., Sherlock, Chris . The Annals of Statistics 2015. 43 (1) :238-275

Locate this article in:

Bibtex

@article{CIS-323902,
  Author = {Rosenthal, Jeffrey S. and Roberts, Gareth O. and Thiery, Alexandre H. and Sherlock, Chris},
  Title = {On the efficiency of pseudo-marginal random walk Metropolis algorithms},
  Journal = {The Annals of Statistics},
  Volume = {43},
  Number = {1},
  Year = {2015},
  Pages = {238--275},
  Keywords = {}
}

Similar articles